# SDR ASOA2012121902681

- Difficulty date: November 30, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,322 hours, 22,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FWD J ANGLE CORRODED BETWEEN LBL 9 AND RBL 9.  REMOVED FS 280 FWD J ANGLE BETWEEN LBL 9 & RBL 9 IAW SRM 51-42-06.  LOCATED & DRILLED NEW SERVICEABLE FWD J ANGLE, IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE FWD "J" ANGLE IAW SRM 51-42-06.
